# SDR GTIA2018083102824

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 5,456 hours, 2,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR ASSIST BELOW WEEKLY LIMITS. SERVICED L2 & R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
